# SDR DL72S002220

- Difficulty date: November 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- Aircraft time: 73,930 hours, 57,726 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Spring
- Condition: Failed
- Location: Oxygen Mask
- Component: Oxygen Mask, 42134204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O QUICK DON O2 MASK HAS SPRUNG SPRING.  REPLACED O2 MASK ASSY, OPS CHECK AND LEAK CHECK OK.
